Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caliguy112

Red face while on tane?

Recommended Posts

ha i just realized that i was wrong with that last post lol--- just wear a shitload of suntan lotion and you should be relatively fine...there are some really powerful suntan lotions you can get... i took accutane in the winter so my redness was mainly due to excessive peeling of the skin-- so our rednesses are kinda different i think lol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×